# SDR SWAA2025011381907

- Difficulty date: December 30, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT LIGHT HOUSING DAMAGED<[01] REMOVED AND REPLACED AFT ENTRY CEILING EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802. OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
